# SDR MYWA20121113003

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED:  ON P/T (PREFLIGHT TRANSIT INSPECTION) FOUND L1 DOOR EMERGENCY LIGHTS OUT AND LEFT FORWARD AISLE LIGHT OUT.  RESOLVED AS: "TROUBLESHOT L1 DOOR EMERGENCY LIGHT IN ACCORDANCE WITH WIRING DIAGRAM MANUAL 33-51-12.  FOUND BATTERY PACK AT FAULT AND REPLACED BATTERY PACK AT STATION 315 M1675 PER AMM 33-51-51.  OPS CHECK NORMAL.
